Monday, September 15, 2008

Joint aches/side effects that come with Taxol treatment # 5

I'm still feeling pretty good. I think I have mastered how I will feel after my Taxol treatments. The joint aches are getting pretty bad by Saturday evening now. I need to remember to take Advil before they start to hurt next week. I am fasting Friday and Saturday's now. My hands and legs have been swelling pretty badly with this chemo so I had to do something besides walking on the treadmill for an hour, with a heavy sweatshirt and a winter coat on. Getting a good sweat going is the only way I could relieve the pressure. I don't want to be taking a diuretic on top of everything else I'm taking.

Only 6 more treatments to go!


Greg C said...

I do that sometimes too Lori. If I just have a little to do or don't have the time for a full workout, I will dress warmly so that I sweat a lot and flush out some of the bad stuff. I call it sweating out mean-ness. :) Not that you have any in you but sometimes I do. LOL Have a blessed day.

Lori said...


Than I'm not crazy? That is good to know.

Blessings to you,